# SDR FDEA201005021425

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3211
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD SKIN DENT ON EXTERNAL SKIN AT STA 1800 APPROX 5" BELOW S-25R.  EVALUATED DENT AT STA 1800 BETWEEN S-25R TO S-26R. A=.415 Y=.015 A/Y RATIO =27. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III. REPAIRED DAMAGE IAW SRM 53-00-01,  FIG 201 REPAIR 3. SUPPLEMENTAL INSP REQUIREMENT WITH AN INSP THRESHOLD OF 37,500 FC AND REPEAT INSP EVERY 6,000 FC USING HFEC INSP METHOD.  CLASSIFIED CATEGORY "B" MAJOR REPAIR.
